MathSciNet Relay Station
MathSciNet bibliographic data
MR755163 57R30 (58H10)
Haefliger, André Groupoïdes d'holonomie et classifiants. (French) [Holonomy groupoids and classifying spaces] Transversal structure of foliations (Toulouse, 1982). Astérisque No. 116 (1984), 70–97.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement